# SDR MASA2014091602587

- Difficulty date: September 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 25,989 hours, 21,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT AT ROW 15 INOPERATIVE.   REPLACED THE LAMP, OPS GOOD.
